# SDR QXEA9600229

- Difficulty date: June 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11036
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 1252515
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM UTILITY MASTER WARNING LIGHT ILLUMINATED AND UTILITY SYSTEM HYDRAULIC QUANITITY DROPPED TO ZERO.  ALTERNATE GEAR EXTENSION PERFORMED AND AIRCRAFT LANDED WITHOUT FURTHER PROBLEMS.  LEFT MAIN GEAR AFT DOOR ACTUATOR REPLACED IAW MAINT MANUAL.  SERVICED UTILITY SYSTEM AND SYSTEM OPS CHECKED GOOD.
